Katalog GES



ADDITIVE COEFFICIENT MODELING VIA POLYNOMIAL SPLINE

A flexible nonparametric regression model is considered in which the response depends linearly on some covariates, with regression coefficients as additive functions of other covariates. Polynomial spline estimators are proposed for the unknown coefficient functions, with optimal univariate mean... Full description

1st Person: Xue, Lan
Additional Persons: Yang, Lijian verfasserin
Source: in Statistica Sinica Vol. 16, No. 4 (2006), p. 1423-1446
More Articles
Type of Publication: Article
Language: English
Published: 2006
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation